# SDR SIMA991671

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381AE
- Make and model: Saab 340B
- Aircraft serial: 340B381
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66362
- Condition: Failed
- Location: Rows 3a-5a
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 5215 - EMERGENCY FLOOR LIGHTS FROM ROWS 3A TO 5A DO NOT ILLUMINATE.  REMOVED AND REPLACED FLOOR STRIP LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (X)
